# SDR SWAA2022111660909

- Difficulty date: October 17, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 947-992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOOR SILL, BS 947.5-992.8.   REMOVED CORROSION IAW SRM 51-10-02-0G-0.   PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW  NDT PART 4 51-00-00, PROC 3.  EVALUATED REWORKED AREA AND FOUND OUT OF LIMITS IAW SRM 53-70-15-1A-1.   REMOVED THE DOOR SILL IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 147A8501. INSTALLED IAW SRM 51-40-02-0G-0, AND DWG 147A8501.
